| Catalog Number |
01.12.142 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-aug-2023.Lot 2215330: (b)(4) items manufactured and released on 08-nov-2022.Expiration date: 2027-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 2 weeks from the primary, the patient came in reporting pain due to a fractured femur and the cause of the fracture is unknown.The surgeon cabled the fracture and revised the stem, head and liner.The surgery was completed successfully.